May 8, 2010
How long does it take for ATRIPLA to dissolve in the stomach? And if I vomited 30 mins after taking it would I have to take it again?
Response from Dr. Young
In general, if you don't see the pill (or fragments) in your vomit, you don't need to retake the medication. Usually, the medication passes through the stomach and into the intestine within 10-15 minutes of ingestion.
I hope this helps and be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Headache An Early Sign Of HIV?
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Tingling In Feet After Mutual Masturbation Worried I Have HIV
- Can Antibiotics Cause Vaginal Bleeding?
- Frequent Watery Vaginal Discharge With Bad Odor
- Ars Symptoms After 1 Week
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.